zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The general coupled matrix equations over generalized bisymmetric matrices. (English) Zbl 1187.65042

Authors’ abstract: By extending the idea of the conjugate gradient (CG) method, we construct an iterative method to solve the general coupled matrix equations

j=1 p A ij X j B ij =M i ,i=1,2,,p,

(including the generalized (coupled) Lyapunov and Sylvester matrix equations as special cases) over generalized bisymmetric matrix group (X 1 ,X 2 ,,X p ). By using the iterative method, the solvability of the general coupled matrix equations over the generalized bisymmetric matrix group can be determined in the absence of roundoff errors. When the general coupled matrix equations are consistent over generalized bisymmetric matrices, a generalized bisymmetric solution group can be obtained within finite iteration steps in the absence of roundoff errors.

The least Frobenius norm generalized bisymmetric solution group of the general coupled matrix equations can be derived when an appropriate initial iterative matrix group is chosen. In addition, the optimal approximation generalized bisymmetric solution group to a given matrix group (X 1 ^,X 2 ^,,X p ^) in Frobenius norm can be obtained by finding the least Frobenius norm generalized bisymmetric solution group of new general coupled matrix equations. The numerical results indicate that the iterative method works quite well in practice.

MSC:
65F30Other matrix algorithms
15A24Matrix equations and identities
65F10Iterative methods for linear systems
References:
[1]Chang, X. W.; Wang, J. S.: The symmetric solution of the matrix equations AX+YA=C, AXAT+BYBT+C and (ATXA.BTXB)=(C,D), Linear algebra appl. 179, 171-189 (1993) · Zbl 0765.15002 · doi:10.1016/0024-3795(93)90328-L
[2]Dai, H.: On the symmetric solutions of a linear matrix equations, Linear algebra appl. 131, 1-7 (1990) · Zbl 0712.15009 · doi:10.1016/0024-3795(90)90370-R
[3]Jameson, A.; Kreindler, E.; Lancaster, P.: Symmetric, positive semidefinite, and positive definite real solutions or AX=XAT and AX=YB, Linear algebra appl. 160, 189-215 (1992) · Zbl 0757.15006 · doi:10.1016/0024-3795(92)90447-I
[4]Chu, K. W. E.: Symmetric solutions of linear matrix equations by matrix decompositions, Linear algebra appl. 119, 35-50 (1989) · Zbl 0688.15003 · doi:10.1016/0024-3795(89)90067-0
[5]Don, F. J. H.: On the symmetric solutions of a linear matrix equation, Linear algebra appl. 93, 1-7 (1987) · Zbl 0622.15001 · doi:10.1016/S0024-3795(87)90308-9
[6]Baksalary, J. K.; Kala, R.: The matrix equation AXB+CYD=E, Linear algebra appl. 30, 141-147 (1980) · Zbl 0437.15005 · doi:10.1016/0024-3795(80)90189-5
[7]Dehghan, M.; Hajarian, M.: An iterative algorithm for solving a pair of matrix equations AYB=E, CYD=F over generalized centro-symmetric matrices, Comput. math. Appl. 56, 3246-3260 (2008) · Zbl 1165.15301 · doi:10.1016/j.camwa.2008.07.031
[8]Dehghan, M.; Hajarian, M.: An iterative algorithm for the reflexive solutions of the generalized coupled Sylvester matrix equations and its optimal approximation, Appl. math. Comput. 202, 571-588 (2008) · Zbl 1154.65023 · doi:10.1016/j.amc.2008.02.035
[9]Dehghan, M.; Hajarian, M.: Finite iterative algorithms for the reflexive and anti-reflexive solutions of the matrix equation A1X1B1+A2X2B2=C, Math. comput. Model. 49, 1937-1959 (2009) · Zbl 1171.15310 · doi:10.1016/j.mcm.2008.12.014
[10]Dehghan, M.; Hajarian, M.: On the reflexive solutions of the matrix equation AXB+CYD=E, Bull. korean math. Soc. 46, 511-519 (2009) · Zbl 1170.15004 · doi:10.4134/BKMS.2009.46.3.511
[11]Dehghan, M.; Hajarian, M.: Efficient iterative method for solving the second-order Sylvester matrix equation EVF2-AVF-CV=BW, IET control theory appl. 3, 1401-1408 (2009)
[12]Dehghan, M.; Hajarian, M.: A lower bound for the product of eigenvalues of solutions to matrix equations, Appl. math. Lett. 22, 1786-1788 (2009) · Zbl 1190.15022 · doi:10.1016/j.aml.2009.06.020
[13]M. Dehghan, M. Hajarian, On the reflexive and anti-reflexive solutions of the generalized coupled Sylvester matrix equations, Int. J. Systems Sci., in press. · Zbl 1196.65081 · doi:10.1080/00207720903072357
[14]M. Dehghan, M. Hajarian, The reflexive and anti-reflexive solutions of a linear matrix equation and systems of matrix equations, Rocky Mountain J. Math., in press. · Zbl 1198.15011 · doi:10.1216/RMJ-2010-40-3-825
[15]Ding, F.; Chen, T.: Gradient based iterative algorithms for solving a class of matrix equations, IEEE trans. Automat. control 50, 1216-1221 (2005)
[16]Ding, F.; Chen, T.: Iterative least squares solutions of coupled Sylvester matrix equations, Systems control lett. 54, 95-107 (2005) · Zbl 1129.65306 · doi:10.1016/j.sysconle.2004.06.008
[17]Ding, F.; Chen, T.: Hierarchical gradient-based identification of multivariable discrete-time systems, Automatica 41, 315-325 (2005) · Zbl 1073.93012 · doi:10.1016/j.automatica.2004.10.010
[18]Ding, F.; Chen, T.: Hierarchical least squares identification methods for multivariable systems, IEEE trans. Automat. control 50, 397-402 (2005)
[19]Ding, F.; Chen, T.: On iterative solutions of general coupled matrix equations, SIAM J. Control optim. 44, 2269-2284 (2006) · Zbl 1115.65035 · doi:10.1137/S0363012904441350
[20]Ding, F.; Liu, P. X.; Ding, J.: Iterative solutions of the generalized Sylvester matrix equations by using the hierarchical identification principle, Appl. math. Comput. 197, 41-50 (2008) · Zbl 1143.65035 · doi:10.1016/j.amc.2007.07.040
[21]Hestenes, M. R.: Conjugate direction methods in optimization, (1980)
[22]Peng, Y. X.; Hu, X. Y.; Zhang, L.: An iteration method for the symmetric solutions and the optimal approximation solution of the matrix equation AXB=C, Appl. math. Comput. 160, 763-777 (2005) · Zbl 1068.65056 · doi:10.1016/j.amc.2003.11.030
[23]Peng, Z. H.; Hu, X. Y.; Zhang, L.: An efficient algorithm for the least-squares reflexive solution of the matrix equation A1XB1=C1, A2XB2=C2, Appl. math. Comput. 181, 988-999 (2006) · Zbl 1115.65048 · doi:10.1016/j.amc.2006.01.071
[24]Peng, Z. Y.; Peng, Y. X.: An efficient iterative method for solving the matrix equation AXB+CYD=E, Numer. linear algebra appl. 13, 473-485 (2006) · Zbl 1174.65389 · doi:10.1002/nla.470
[25]Reid, J. K.: On the method of conjugate gradients for the solution of large sparse systems of linear equations, Large sparse sets of linear equations (1971)
[26]Wang, Q. W.; Sun, J. H.; Li, S. Z.: Consistency for bi(skew)symmetric solutions to systems of generalized Sylvester equations over a finite central algebra, Linear algebra appl. 353, 169-182 (2002)
[27]Wang, Q. W.: A system of matrix equations and a linear matrix equation over arbitrary regular rings with identity, Linear algebra appl. 384, 43-54 (2004)
[28]Wang, Q. W.: A system of four matrix equations over von Neumann regular rings and its applications, Acta math. Sinica, ser. A 21, 323-334 (2005)
[29]Wang, Q. W.; Zhang, H. S.; Song, G. J.: A new solvable condition for a pair of generalized Sylvester equations, Electron. J. Linear algebra 18, 289-301 (2009)
[30]Wang, Q. W.; Chang, H. X.; Ning, Q.: The common solution to six quaternion matrix equations with applications, Appl. math. Comput. 198, 209-226 (2008) · Zbl 1141.15016 · doi:10.1016/j.amc.2007.08.091
[31]Wang, Q. W.: Bisymmetric and centrosymmetric solutions to systems of real quaternion matrix equations, Comput. math. Appl. 49, 641-650 (2005) · Zbl 1138.15003 · doi:10.1016/j.camwa.2005.01.014
[32]Wang, Q. W.: The general solution to a system of real quaternion matrix equations, Comput. math. Appl. 49, 665-675 (2005) · Zbl 1138.15004 · doi:10.1016/j.camwa.2004.12.002
[33]Wang, Q. W.; Zhang, F.: The reflexive re-nonnegative definite solution to a quaternion matrix equation, Electron. J. Linear algebra 17, 88-101 (2008) · Zbl 1147.15012 · doi:http://www.math.technion.ac.il/iic/ela/toc/17.html
[34]Wang, Q. W.; Zhang, H. S.; Yu, S. W.: On solutions to the quaternion matrix equation AXB+CYD=E, Electron. J. Linear algebra 17, 343-358 (2008) · Zbl 1154.15019 · doi:emis:journals/ELA/toc/17.html
[35]Wang, Q. W.; Woude, J. W.; Chang, H. X.: A system of real quaternion matrix equations with applications, Linear algebra appl. 431, 2291-2303 (2009) · Zbl 1180.15019 · doi:10.1016/j.laa.2009.02.010
[36]Wang, Q. W.; Li, C. K.: Ranks and the least-norm of the general solution to a system of quaternion matrix equations, Linear algebra appl. 430, 1626-1640 (2009) · Zbl 1158.15010 · doi:10.1016/j.laa.2008.05.031
[37]Zhou, B.; Duan, G. R.: An explicit solution to the matrix equation AX-XF=BY, Linear algebra appl. 402, 345-366 (2005) · Zbl 1076.15016 · doi:10.1016/j.laa.2005.01.018
[38]Zhou, B.; Duan, G. R.: A new solution to the generalized Sylvester matrix equation AV-EVF=BW, Systems control lett. 55, 193-198 (2006) · Zbl 1129.15300 · doi:10.1016/j.sysconle.2005.07.002
[39]Zhou, B.; Duan, G. R.: Solutions to generalized Sylvester matrix equation by Schur decomposition, Internat. J. Systems sci. 38, 369-375 (2007) · Zbl 1126.65034 · doi:10.1080/00207720601160215
[40]Zhou, B.; Li, Z. Y.; Duan, G. R.; Wang, Y.: Weighted least squares solutions to general coupled Sylvester matrix equations, J. comput. Appl. math. 224, 759-776 (2009) · Zbl 1161.65034 · doi:10.1016/j.cam.2008.06.014
[41]Zhou, B.; Yan, Z. B.: Solutions to right coprime factorizations and generalized Sylvester matrix equations, Trans. inst. Measure. control 30, 397-426 (2008)
[42]Zhou, B.; Duan, G. R.: On the generalized Sylvester mapping and matrix equations, Systems control lett. 57, 200-208 (2008) · Zbl 1129.93018 · doi:10.1016/j.sysconle.2007.08.010
[43]Zhou, B.; Duan, G. R.; Li, Z. Y.: Gradient based iterative algorithm for solving coupled matrix equations, Systems control lett. 58, 327-333 (2009) · Zbl 1159.93323 · doi:10.1016/j.sysconle.2008.12.004
[44]Zhou, B.; Li, Z. Y.; Duan, G. R.; Wang, Y.: Solutions to a family of matrix equations by using the Kronecker matrix polynomials, Appl. math. Comput. 212, 327-336 (2009) · Zbl 1181.15020 · doi:10.1016/j.amc.2009.02.021